# SDR FDEA202007131503

- Difficulty date: July 13, 2020
- Submitted: July 14, 2020
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 30,279 hours, 17,126 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327026201200
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 252NG BROKEN.  FABRICATED MAIN DECK FLOOR PANEL 252NG ON TD/000414 PER DRAWING SRZ-25-005R,  CAT "A" AND MAJOR REPAIR.
